# SDR SWAA2017081515621

- Difficulty date: August 3, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N741SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29277
- Aircraft time: 66,237 hours, 38,978 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 115A2930
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE UPPER FIXED PANEL, ATTACH ANGLE CRACKED.    R & R THE ATTACH ANGLE IAW SRM AND DWG.
